# SDR USA2008F00003

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT EMERGENCY LIGHTS REMAINING ON AT RIGHT HAND OVERHEAD AND EXTERIOR. MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN AFT CEILING IAW MM 33-51-51. OPERATIONAL TEST GOOD AS LIGHTS ARE NOW EXTINGUISHED. (K)
